# SDR AALA2019042979004

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 24,860 hours, 18,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR DAMPER WAS NOT WORKING PROPERLY. MAINTENANCE REPLACED DAMPER PER E190 AMM 52-11-27 AND PERFORMED ADJUSTMENT CHECK PER E190 AMM 52-11-27-820-801-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
